Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Stopped taking Amitone plus and Prouaol plus, feeling sick, weakness, irregular sleep, loss of apetite. Solution?

Hi, may I answer your health queries? Please type your query here...i have taken amitone plus12.5 twice daily with prouaol plus1omg for 4 months.then i stopped these medicines since 1&1/2 i feel constant sickness,loss of energy,tired,no interest ,irregular sleep,loss of appetite etc.what treatment is for me?please help me.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
abrupt stopping of antidepressants can cause two things- 1. worsening and rebound depression 2.- discontinuation syndromes.
both of these can have symptoms what you mentioned.
its highly recommended for you to visit your treating psychiatrist/doctor for proper assessment and restarting the therapy.
hope this helps you.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor